A 55-year-old wom an was adm itted to the em ergency departm ent w ith the diagnosis of septic…

A 55-year-old wom an was adm itted to the em ergency departm ent w ith the diagnosis of septic shock. Despite uid therapy and norepinephrine, she was still hypotensive (80/50 m m Hg) and tachycardic (120 bpm ), and the cardiologist decided to start an intravenous infusion of another drug. A few m inutes later, her blood pressure was 106/75 m m Hg, and her pulse was 88 bpm . Which of the follow ing was m ost likely the drug given to the patient? A. Epinephrine B. Desm opressin C. Phenylephrine D. Dobutam ine E. Vasopressin

Don't use plagiarized sources. Get Your Custom Essay on
A 55-year-old wom an was adm itted to the em ergency departm ent w ith the diagnosis of septic…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*